# SDR UIEA2021011900080

- Difficulty date: January 17, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,871 hours, 21,696 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Module
- Condition: Shorted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOPERABLE.  TRANSFERRED TO MDDR 141057 PER MEL 49-11-01A CAT "C".  FOUND SPLICE MODULE SM1, 3M2, SM16, SM17 SHORTED TO SHIELD.  REPAIRED SPLICES, IAW SWPM 20-10-11 & WDM 49-14-11.  OPERATIONS CHECK OF APU GOOD AT THIS TIME.  THIS CLEARS DMI 1411057, ECM 2021P-013 C/W.
